# SDR SWAA2015052740096

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 28,216 hours, 13,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
